L'Some problems of diophantine approximation’, acta mathematica

G. H. Hardy J. E. Littlewood

TBD mathscidoc:1701.33574

Acta Mathematica, 41, (1), 196-196, 1916.12
No abstract uploaded!
No keywords uploaded!
[ Download ] [ 2017-01-08 20:30:33 uploaded by actaadmin ] [ 83 downloads ] [ 0 comments ]
@inproceedings{g.1916l'some,
  title={l'Some problems of diophantine approximation’, acta mathematica},
  author={G. H. Hardy, and J. E. Littlewood},
  url={http://archive.ymsc.tsinghua.edu.cn/pacm_paperurl/20170108203033093233283},
  booktitle={Acta Mathematica},
  volume={41},
  number={1},
  pages={196-196},
  year={1916},
}
G. H. Hardy, and J. E. Littlewood. l'Some problems of diophantine approximation’, acta mathematica. 1916. Vol. 41. In Acta Mathematica. pp.196-196. http://archive.ymsc.tsinghua.edu.cn/pacm_paperurl/20170108203033093233283.
Please log in for comment!
 
 
Contact us: office-iccm@tsinghua.edu.cn | Copyright Reserved